MAUDE Adverse Event Report: OSTEOMED, LLC LEVER ARM MOTOR UNIT; HANDPIECE, ROTARY BONE CUTTING

OSTEOMED, LLC LEVER ARM MOTOR UNIT; HANDPIECE, ROTARY BONE CUTTING
Model Number 450-0034
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause cannot be determined with the available information.The device is a reusable instrument and was manufactured in 2018; therefore, it is unknown how many times the device was used prior to this reported complaint event nor under what circumstances it was used.The device was tested upon manufacture and met all specifications.The sro work order diagnosis and possible root cause was determined to be "unit is continuously running due to a malfunctioning flex circuit in the cable assembly".Review of the complaint database revealed eleven (11) reported complaints in the last two (2) years for this issue (one of which is the complaint in this report).Based on the information received and the investigation performed, the root cause could not be determined.
 
Event or Problem Description
A service request for the device was received with no product complaint made.On (b)(6) 2024, the service request work order device diagnosis was completed.During the service request work order, it was noted "unit is is continuously running due to a malfunctioning flex circuit in the cable assembly ".As a result of these findings of the service request work order, this report is being submitted.Additionally, as a result of the service request work order, the customer was contacted to determine if any surgery or patient was impacted.The customer responded that this issue was noted in their warehouse prior to any surgery with no patient, user, or surgery involved.

Brand Name
LEVER ARM MOTOR UNIT
Common Device Name
HANDPIECE, ROTARY BONE CUTTING
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
ellie wood
3885 arapaho rd
addison, TX 75001
9726774600
MDR Report Key19212678
Report Number2027754-2024-00028
Device Sequence Number20859455
Product Code KMW
UDI-Device Identifier00845694015646
UDI-Public(01)00845694015646(30)1(11)180607
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number450-0034
Device Catalogue Number450-0034
Device Lot Number1125393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown